Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients.

Berkaoui, A.

Portugaliae Mathematica. Nova Série (2004)

  • Volume: 61, Issue: 4, page 461-478
  • ISSN: 0032-5155

How to cite

top

Berkaoui, A.. "Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients.." Portugaliae Mathematica. Nova Série 61.4 (2004): 461-478. <http://eudml.org/doc/51417>.

@article{Berkaoui2004,
author = {Berkaoui, A.},
journal = {Portugaliae Mathematica. Nova Série},
keywords = {stochastic differential equations; Euler scheme; non-Lipschitz coefficients},
language = {eng},
number = {4},
pages = {461-478},
publisher = {European Mathematical Society Publishing House},
title = {Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients.},
url = {http://eudml.org/doc/51417},
volume = {61},
year = {2004},
}

TY - JOUR
AU - Berkaoui, A.
TI - Euler scheme for solutions of stochastic differential equations with non-Lipschitz coefficients.
JO - Portugaliae Mathematica. Nova Série
PY - 2004
PB - European Mathematical Society Publishing House
VL - 61
IS - 4
SP - 461
EP - 478
LA - eng
KW - stochastic differential equations; Euler scheme; non-Lipschitz coefficients
UR - http://eudml.org/doc/51417
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.